| Model Number |
H938751 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) micro-volume inlets had foreign particulate matter.One (1) unit had a fiber in the pouch, and three (3) units had a dark spot on the white connector.This was observed prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured between january 25-26, 2023.H11: four actual devices and photographs of the samples were provided for evaluation.The returned photographs were reviewed, and it was noted that small spots of particles were observed in the sealed packaging of the products pictured.A visual inspection was performed on the actual samples, and it was noted that sample #1 had a dark fiber in the sealed packaging, sample #2 had a dark spot particulate on the white inlet connector, sample #3 had dark spot particulates on the spike housing, and sample #4 had a dark spot particulate on the white inlet connector.The reported condition was verified.The cause of the condition could not be determined; however, the cause was possibly related to manufacturing or the packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.